Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Fishy vaginal odor, want to take doxycycl hyc 100mg. Can I start?

I have a slight fishy odor . I cant go to dr but have a prescription for doxycycl hyc 100 mg and was wondering if i could take it to help the smell. my friend said vaginally insert plain yogurt first to see if maybe it was a yeast infection . should i try the yogurt? will it really help if it is a yeast infection? or should I start taking the antibiotic?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
dear amyka

dont do anything foolish ( sorry for that) abt the yogurt thing

if you have bad odour then it means infection so for that

maintain hygiene that is use clean sanitary naps

take a course of one gram tab azithromycin 2 hrs before food and tab fluconozole 150 mg after food and tab tinidazole 1gm two tab together at night

you should be fine

to prevent re infection your partner needs to be treated and avoid sexual activity during the treatment for three weeks

Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor